# SDR YENA201802100089

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 7448
- Aircraft time: 4,802 hours, 1,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN SENT AN ACARS REPORTING THAT INFLIGHT WAS GETTING DIZZY FROM AN ELECTRICAL ODOR AND  WERE DIVERTING.   REACTIVATED SYSTEM AND PREFORMED ELECTRICAL ODOR INTEGRITY TEST IAW AMM 44-20-00-210-802. ALL OPS NORMAL.
